# SDR MASA20210628240

- Difficulty date: June 14, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N955
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Bs 333-349 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 22R BTW FS349-333 AT E/E COMPARTMENT. (E/E). (E/E).|NEW STRINGER 22R BTW FS.349-333 AT E/E COMPARTMENT WAS INSTALLED PER CRJ-900 SRM 51-42-006-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01
